Jump to content

Allergic Reaction To A Med


mully2014
 Share

Recommended Posts

This morning I got hives all over my arms and chest from what we are almost certain is from the Cybalta. Has anyone else gotten this reaction from this med? My cardiologist is having me stay on the Cybalta and try it again tomorrow and see if I get the hives or not. Not looking forward to the possibility that I might have another reaction. :(

Link to comment
Share on other sites

Wow, are you willing to do that? If you are really certain it's from the med, I wouldn't take it again, myself. Unless you could possibly have food allergies which can totally complicate things! Your body is trying to warn you so I would be careful and have the Benedryl handy if you do decide to try it again.

I could not tolerate Cymbalta. It gave me horrible nausea within just a few days so I stopped at that point.

Link to comment
Share on other sites

Hmmmmm.. I'd never want to tell you not listen to your doctor.,, but hives are a pretty serious reaction to a drug. Your next dose could be dangerous. Keep the Benadryl nearby and maybe call an allergist's office to get their opinion as well. Never hurts to ask someone, it's your body. Good luck and let us know how it goes!!

Link to comment
Share on other sites

Well took the Cymbalta this morning and got hives AGAIN...this time my mouth was itching and felt like it was slightly swelling because I felt the constant need to clear my throat. We gave me benedryl and I'm doing better now. SO it has been decided i won't be taking that med again. I'm just glad the reaction wasn't worse.

Link to comment
Share on other sites

I got hives from zoloft all over my arms and back. However, I never reacted to paxil or lexapro. Also got hives from coregard and toperol but not from inderal. Usually if you get them after taking a new medication, it is most def that medication. I think its absurd that your doctor made you try it again, they should have switched you to something else that you can tolerate.

Link to comment
Share on other sites

Yeah, my body seems to be getting even more sensitive to meds... I've been allergic to penicillin since I was a baby, recently i was on celexa for the syncope and I got an aleergic reaction from that and now the cymbalta.

anaphylaxing- I don't know much about mast cell disease. What is it and does it relate to having allergic reactions?

Thanks everyone for all of your posts, they have all been very helpful!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...